Numerical solution of singular integral equations using Haar wavelet

M. Ghanbari, M. Askaripour, D. Khezrimotlagh

Research output: Contribution to journalArticle

Abstract

A new computational method for solving Abel's integral equation as a singular Volterra integral equation is presented. The method is based on Haar wavelets approximation. Numerical examples show the validity and applicability of the method.

Original languageEnglish (US)
Pages (from-to)5852-5855
Number of pages4
JournalJournal of Applied Sciences Research
Volume6
Issue number12
Publication statusPublished - Dec 1 2010

    Fingerprint

All Science Journal Classification (ASJC) codes

  • General

Cite this